# SDR GTIA2020122835519

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 13,986 hours, 6,012 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 37000 FT APPROXIMATELY 10 MINUTES AFTER TOP OF CLIMB CRUISE POWER FA'S REPORTED ODOR IN THE VICINITY OF ROWS 15-19 ODOR DESCRIBED AS MECHANICAL EQUIPMENT DURING UP PACK 2 SWITCHED TO OFF ODOR DISSIPATED AFTER APPROXIMATELY.  PERFORMED PACK BURN OUT IN PACK 1/2, IAW TSM 05-50-00 NO ODOR FOUND.
